# SDR AALA202102179008

- Difficulty date: February 16, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 19,809 hours, 2,480 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080015
- Part serial: 1427
- Condition: Arced
- Location: Left Cockpit
- Part time: 19,949 hours, 2,509 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL 410 CAPTAIN'S FORWARD WINDSHIELD (LEFT FORWARD) STARTED ARCING THEN OUTER PANE SHATTERED WITH " WINDOW HEAT L FWD" ANNUNCIATOR. TURNED OFF WINDOW HEAT AS PER CHECKLIST
